# SDR DALA2018040902306

- Difficulty date: April 8, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 63,566 hours, 49,603 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL LOWER AREA AFT VERTICLE SUPPORT ANGLE CRACKED AT THE 5:30 POSITION.    REMOVED AND REPLACED IAW AMM 71-10.
